# SDR DALA2023022801510

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,737 hours, 29,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY LIGHTS FLICKERING. CORRECTIVE ACTION: R/R EMERGENCY & OXYGEN CONTROL PANEL PER B757 AMM 33-51. OPS CK GOOD. (2646073)
